MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Codes Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console is working at reduced power.No errors were reported.There was no patient involved with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this device at our quality assurance laboratory, the device was thoroughly analyzed.The pyro board, hv pmcu (high voltage peripheral micro-controller unit) and recom swm (switching module) were returned.Visual examination of both boards and the switching module found the components were all in good physical condition.The console was serviced by the field service engineer at the customer's facility.During the inspection, the fse found the swm, pyro board, safety igbt, hv pmcu, and 3 debris shields were damaged which required replacement.After the fse replaced the parts, the console was working within specifications and was working as intended.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this device at our quality assurance laboratory, the device was thoroughly analyzed.The pyro board, hv pmcu (high voltage peripheral micro-controller unit) and recom swm (switching module) were returned.Visual examination of both boards and the switching module found the components were all in good physical condition.The console was serviced by the field service engineer at the customer's facility.During the inspection, the fse found the swm, pyro board, safety igbt, hv pmcu, and 3 debris shields were damaged which required replacement.Further inspection of the optics in the console found the 1st 45 routing mirror had scratches and the fastener on the mirror assembly was damaged.The mirror and assembly were replaced.The mmcu (main control board) was also replaced because this board controls all of the associated components.After the fse replaced the parts, the console was working within specifications and was working as intended.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this device at our quality assurance laboratory, the device was thoroughly analyzed.The pyro board, hv pmcu (high voltage peripheral micro-controller unit) and recom swm (switching module) were returned.Visual examination of both boards and the switching module found the components were all in good physical condition.The console was serviced by the field service engineer at the customer's facility.During the inspection, the fse found the swm, pyro board, safety igbt, hv pmcu, lapped carbide disc, pin dowel, and 3 debris shields were damaged which required replacement.Further inspection of the optics in the console found the 1st 45 routing mirror had scratches and the fastener on the mirror assembly was damaged.The 45 optic was also damaged.All parts were replaced.The mmcu (main control board) was also replaced because this board controls all of the associated components.After the fse replaced the parts, the console was working within specifications and was working as intended.
 
Additional Manufacturer Narrative
Upon receipt of this device at our quality assurance laboratory, the device was thoroughly analyzed.The pyro board, hv pmcu (high voltage peripheral micro-controller unit) and recom swm (switching module) were returned.Visual examination of both boards and the switching module found the components were all in good physical condition.The console was serviced by the field service engineer at the customer's facility.During the inspection, the fse found the swm, pyro board, safety igbt, hv pmcu, lapped carbide disc, pin dowel, and 3 debris shields were damaged which required replacement.Further inspection of the optics in the console found the 1st 45 routing mirror had scratches and the fastener on the mirror assembly was damaged.The 45 optic was also damaged.All parts were replaced.The mmcu (main control board) was also replaced because this board controls all of the associated components.After the fse replaced the parts, the console was working within specifications and was working as intended.The 45 degree mirror was later returned and analyzed at our quality assurance laboratory.Visual examination identified the mirror had white ash burn marks and dust on it.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of this device at our quality assurance laboratory, the device was thoroughly analyzed.The pyro board, hv pmcu (high voltage peripheral micro-controller unit), and recom swm (switching module) were returned.Visual examination of both boards and the switching module found the components were all in good physical condition.The console was serviced by the field service engineer at the customer's facility.During the inspection, the fse found the swm, pyro board, hv pmcu, lapped carbide disc, pin dowel, and 3 debris shields were damaged which required replacement.Further inspection of the optics in the console found the 1st 45 routing mirror had scratches and the fastener on the mirror assembly was damaged.The 45 optic was also damaged.All parts were replaced.The mmcu (main control board) was also replaced because this board controls all of the associated components.After the fse replaced the parts, the console was working within specifications and was working as intended.The 45 degree mirror was later returned and analyzed at our quality assurance laboratory.Visual examination identified the mirror had white ash burn marks and dust on it.The recon swm was later returned for analysis.Inspection of the component found it was in good physical condition.The recon main controller pcb was later returned for analysis.Inspection of the component found there were no errors detected and the component was in good condition and usable.
 
Additional Manufacturer Narrative
Upon receipt of this device at our quality assurance laboratory, the device was thoroughly analyzed.The pyro board, hv pmcu (high voltage peripheral micro-controller unit) and recom swm (switching module) were returned.Visual examination of both boards and the switching module found the components were all in good physical condition.The console was serviced by the field service engineer at the customer's facility.During the inspection, the fse found the swm, pyro board, hv pmcu, lapped carbide disc, pin dowel, and 3 debris shields were damaged which required replacement.Further inspection of the optics in the console found the 1st 45 routing mirror had scratches and the fastener on the mirror assembly was damaged.The 45 optic was also damaged.All parts were replaced.The mmcu (main control board) was also replaced because this board controls all of the associated components.After the fse replaced the parts, the console was working within specifications and was working as intended.The 45 degree mirror was later returned and analyzed at our quality assurance laboratory.Visual examination identified the mirror had white ash burn marks and dust on it.The recon swm was later returned for analysis.Inspection of the component found it was in good physical condition.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6, yokneam,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19521772
Report Number2124215-2024-35845
Device Sequence Number12896828
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public(01)07290109145426(11)191118(10)303(21)303
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Device Lot Number0000000303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer09/13/2024
10/08/2024
11/14/2024
03/17/2025
05/26/2025
06/29/2025
04/27/2026
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date10/02/2024
10/25/2024
12/02/2024
03/26/2025
06/23/2025
07/14/2025
05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown